# SDR ASAA2018121197306

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 22,228 hours, 7,335 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Condition: Malfunctioned
- Location: Press Panel
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT THE PRESSURIZATION PANEL LIGHTING WENT DARK AND THE NUMBERS BECAME EXTREMELY DIM AND HARD TO READ. GROUNDED - YES. PERFORMED B737-900 FIM 21-31 TASK 803. AFTER RESET OF BREAKERS LIGHTING RETURNED TO NORMAL AND NO OTHER DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
